Rocky Mountain Journal of Mathematics

A test for temporal independence for partially homogeneous Gaussian random fields

Herbert T. Davis

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 131-138.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131665

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-131

Mathematical Reviews number (MathSciNet)
MR288925

Zentralblatt MATH identifier
0245.62056

Subjects
Primary: 62M10: Time series, auto-correlation, regression, etc. [See also 91B84] 62M20: Prediction [See also 60G25]; filtering [See also 60G35, 93E10, 93E11]
Secondary: 60G25: Prediction theory [See also 62M20] 62H25: Factor analysis and principal components; correspondence analysis 62P99: None of the above, but in this section

Citation

Davis, Herbert T. A test for temporal independence for partially homogeneous Gaussian random fields. Rocky Mountain J. Math. 2 (1972), no. 1, 131--138. doi:10.1216/RMJ-1972-2-1-131. https://projecteuclid.org/euclid.rmjm/1250131665


Export citation